| Catalog Number |
209063 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Mics handpiece would not lock.Update - collar locking mechanism - dislodged.
Additional Manufacturer Narrative
An event regarding locking mechanism failure involving a mako mics was reported.The event was confirmed.Method & results:
-product evaluation and results: motor output coupling - dislodged; loose screws on coupling;
collar locking mechanism - dislodged; root cause could not be determined
-clinician review: no medical records were received for review with a clinical consultant.-product history review: a product history review is not required, as no manufacturing specific issue has been alleged.-complaint history review: a complaint history review is not required as there is no patient involvement.Conclusions:
no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode was confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.